1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Sun May 15th 2011 - WTCC 07 @ Monza 07

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, May 9, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM SUN
    Required RACE 07 expansions: None
    Class: WTCC 07
    Track: Monza 07
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. Erik Tveit

    Erik Tveit
    I can haz cookie?

    You know the 14th is on Saturday? :)
     
  3. Yves Larose

    Yves Larose
    Premium Member

    thanks for pointing that to my attention

     
  4. EUROPEAN TIME ZONE
    Nik Hughes (maybe)



    I'm going to be out in the day time so it depends whether I get back in time (and if anyone signs up this week...)
     
  5. Reggie Blain

    Reggie Blain
    Premium Member

    EUROPEAN TIME ZONE
    1. Nik Hughes (maybe)
    2. Reggie Blain
    3. Reggie Blain Snr
    4. John Mccartney
     
  6. EUROPEAN TIME ZONE
    1. Nik Hughes (maybe)
    2. Reggie Blain
    3. Reggie Blain Snr
    4. John Mccartney
    5. Ted Pratt
     
  7. ASIA/OCEANIA TIME ZONE
    1. Günthar Rowe
     
  8. EUROPEAN TIME ZONE
    1. Nik Hughes (maybe)
    2. Reggie Blain
    3. Reggie Blain Snr
    4. John Mccartney
    5. Ted Pratt
    6. Mark Guy (99%)
     
  9. Kevin Hopkins

    Kevin Hopkins
    Premium Member

    ASIA/OCEANIA TIME ZONE
    1. Günthar Rowe
    2. Kevin Hopkins
     
  10. Hiroshi Awazu

    Hiroshi Awazu
    Off Topic Moderator

    AMERICAN TIME ZONE (WESTCOAST)
    1. Hiroshi Awazu
     
  11. Mike Bell

    Mike Bell
    One-time RDTCC Race Winner Premium Member

    EUROPEAN TIME ZONE
    1. Nik Hughes (maybe)
    2. Reggie Blain
    3. Reggie Blain Snr
    4. John Mccartney
    5. Ted Pratt
    6. Mark Guy (99%)
    7. Mike Bell (99%)
     
  12. hrhr, you rate yourself better than I, I'm seldom above 80-85% :p
     
  13. EUROPEAN TIME ZONE

    1. Nik Hughes (maybe)
    2. Reggie Blain
    3. Reggie Blain Snr
    4. John Mccartney
    5. Ted Pratt
    6. Mark Guy (99%)
    7. Mike Bell (99%)
    8. Marco Boemi
     
  14. EUROPEAN TIME ZONE

    1. Nik Hughes (maybe)
    2. Reggie Blain
    3. Reggie Blain Snr
    4. John Mccartney
    5. Ted Pratt
    6. Mark Guy (99%)
    7. Mike Bell (99%)
    8. Marco Boemi
    9, Nick Brooke 99% sure ill be there
     
  15. EUROPEAN TIME ZONE

    1. Nik Hughes (maybe)
    2. Reggie Blain
    3. Reggie Blain Snr
    4. John Mccartney
    5. Ted Pratt
    6. Mark Guy (99%)
    7. Mike Bell (99%)
    8. Marco Boemi
    9, Nick Brooke 99% sure ill be there
    10.Philip Sprangers
     
  16. Kevin Hopkins

    Kevin Hopkins
    Premium Member

    Where are all the Euros who used to race in this slot before it became ASIA/OCEANIA TIME ZONE

    This used to be an EPIC event,how things have changed.
     
  17. Hiroshi Awazu

    Hiroshi Awazu
    Off Topic Moderator

    Just a bit confused, the different times zones are adjusted so we are all racing together right? or is it four different races so people in their time zones are racing amongst each other?
     
  18. all times are in GMT and therefore 4 races a day. But, I think we should go back to the old system (not the ranking) so we have the EU Sunday Breakfast Club back!
     
  19. ASIA/OCEANIA TIME ZONE
    1. Günthar Rowe
    2. Kevin Hopkins
    3. Ross Conlon (maybe)
     
  20. Coomera, Queensland, Australia, 112617728756504, Coomera, Queensland, Australia

    what is that mile long number???
     
Thread Status:
Not open for further replies.